# SDR ASOA2018123126081

- Difficulty date: December 26, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 36,145 hours, 33,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Weak
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED STRONG ODOR OF FUEL FROM LEFT PACK WITH BLEEDS ON ENGINE OR APU. APPEARS TO BE STRONGER WITH LEFT PACK OUTPUT SET TO ABOVE 40 DEGRESS C. MAINTENANCE PLACED LEFT PACK ON MEL. SUPPLEMENT TO FOLLOW.
